I've been taking Viibryd for about 4 months and went through the typical dose increase from 10mg, to 20 mg to the typical does of 40 mg. It seemed to be helping really well for awhile. However, now I feel it may be losing its effectiveness. I'm feeling the brain fog and fatigue that it had helped originally. I feel irritable frequently. I missed one dose one day and by 4PM was total irritable and once I figured out that I didn't take that dose and took it, I felt calm again. Has anyone experienced this? So, it seems I'm better on it, but can you develop the need for dosage increase over time? It was hard to find an antidepressant that didn't cause so many annoying side effects. I had minimal side effects with Viibryd and really found it helpful up until about a week or so ago.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2010 • 2 answers
Is there an average time of sedation tolerance build up for Soma? New to it and makes me very tired?
Posted 13 May 2011 • 5 answers
Posted 20 Jun 2012 • 2 answers
Posted 27 Nov 2012 • 3 answers
Posted 11 Jun 2013 • 4 answers